Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Rashes on face. Rough to touch, look like whiteheads, becomes red when exposed to sun. Solution?

My son has some rashes on his face below his sideburns,they r rough to touch,some look like whiteheads and generally they become red when exposed to sun,also he has got very tanned.Any solution ??he is 6 year old.I am using cetaPhil to wash his face everyday.These rashes have become more now after we moved to Singapore few months back.Can you please help.thankyou.
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

From the description it seems he might be having these lesions due to sun allergy known as polymorphous light eruptions. To treat the same, you may apply a mild steroid cream like flutivate cream twice in a days over his lesions. Also he should avoid sun exposure as much as possible. If the lesions are very itchy, you may give him syrup cetirizine.

Hope that helps. Take care.

Answered: Thu, 28 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor